Jump to content

terracotta479

Member Since 16 Feb 2013
Offline Last Active Jun 29 2013 02:52 AM

Topics I've Started

Scared Of A Relapse!

20 June 2013 - 10:46 PM

I was wondering exactly how high the chance of getting a relapse is? I just finished about 4.5 months of Accutane (3 months on 40mg and the rest on 60) and I have to go off of it now because of really bad hip pain. I haven't broken out in at LEAST a month (not even tiny pimples, just some milia) and my skin has gotten suuuper dry (obviously) and I've recently developed dandruff (ugh). My derm said that we would stop it for now and I would go in early July and see if I wanted to start back up, but I just wanted to know what exactly is my chance of relapse? My mom hasn't had a relapse if that's any help and she was on it (well now it's been about 20 years and she gets cysts every now and then but never like before).

Anyone? Please?


Help! Accutane Prescription Not Filled For A Few Days!

02 March 2013 - 02:21 PM

I'm having an issue with the iPledge program...my doctor never filled in my test results from the appointment and now it's saying that I need doctor confirmation before I can get anywhere with the prescription. There is a mix up somewhere and I don't know where, but the office is closed until Monday. I was wondering if it will be bad to miss 2, possibly 3, doses? I don't want to have to start all over! Help!

Thank you!

-Freaked Out


What Are These?! [[Pictures]]

24 February 2013 - 02:07 AM

I have these stupid hard white things coming out of my pores and blackheads all over my nose that are hard and dry. I've never had this before, it started after about the first week on accutane. It's been almost a month now and they're just getting worse (and you can see I've been getting brutal cysts too). I'm starting to wonder if my initial breakout will ever go away. I'm on 40mg of claravis, btw. 19 year old girl. Any help would be much appreciated! Sorry for the gross close-ups of my nose all stretched by my lip. >.<

 

Attached File  photo-1.JPG   99.96K   189 downloads

Attached File  photo.JPG   113.2K   197 downloads


Blackheads On Accutane

18 February 2013 - 10:49 PM

I'm on day 19 of Claravis 40mg. I've been getting tons of blackheads all over my nose and cheeks. (Some of them just look like clogged pores.) My skin is too delicate to do anything about it and I was just wondering if anybody else had a similar experience. I'm guessing it is part of my initial breakout, but I've read a lot on here and haven't really heard anybody else mention it.

Thanks!

-L


Accutane Clogged Pores & Ib

16 February 2013 - 04:24 AM

Hi guys, I'm new to this site. I just started accutane and have been on it for 16 days. I have the worst acne I've ever had (my IB, I assume) and this really annoying thing where I get clogged pores with what I think is dried sebum? It's SO annoying but if I exfoliate at all my skin gets too tender because of the accutane, and I don't think using a pore strip would be advisable. Has anyone else had anything similar to this? I'm hoping this weirdness on my face goes away soon.

-L